MAUDE Adverse Event Report: COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that an endoleak persisted following implantation of a zenith flex with spiral-z technology aaa endovascular graft iliac leg during a relining procedure.A type 3 endoleak was discovered via ct imaging during a follow-up.The exact location of the endoleak was unable to be determined.Consequently, a follow-up procedure was scheduled.The patient was brought in for "limb extension or cuff procedure" as the physician was initially unsure which procedural approach was appropriate.Several angiographies were completed and the right limb was relined from top to bottom.Following ballooning and another angiography, leaking was still occurring.Two competitor balloons were then used in an attempt to expand and another angiography was performed, which showed that though the situation had improved, there was still leaking present from an undetermined location.As a result, two competitor leg grafts were implanted, one on each side as the exact location of the leaking was undetermined.A cook balloon was used on both sides and a final angiography was completed, showing no endoleaks present.A 30cc syringe was used throughout the procedure.Ballooning was completed in the middle of the grafts and down through both limbs.No other adverse effects to the patient have been reported.The patient outcome has been described as "as expected, good and fixed".Other events regarding the patient's initial procedure are also reported under patient identifier (b)(6).
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Correction: upon completion of the investigation, this complaint was unable to be confirmed.Given the available information and expert image review derived from supplied imaging, it was determined that an endoleak did not form on this device/these devices.No further reports will be submitted regarding this event as it no longer meets the reporting criteria.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional patient/event details have been received since the previous medwatch report was sent.

Brand Name
ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10896171
Report Number1820334-2020-02175
Device Sequence Number16957589
Product Code MIH
UDI-Device Identifier10827002552439
UDI-Public(01)10827002552439(17)230422(10)13138420
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2023
Device Model NumberN/A
Device Catalogue NumberZSLE-20-90-ZT
Device Lot Number13138420
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2020
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
14X4 ATLAS BALLOONS, QTY. 2; 30CC SYRINGE; GORE 20X16X100 LIMBS, QTY. 2
Outcome Attributed to Adverse Event Required Intervention;